# SDR SWAA2019042531967

- Difficulty date: April 14, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL AT BS 500A-500B, LBL 22, WL 156 WAS DAMAGED.   REMOVED AND INSTALLED INTERCOSTAL   IAW SRM 5
